# SDR WRNA2009002

- Difficulty date: April 1, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N821
- Make and model: Airbus A300*
- Aircraft serial: 211
- Aircraft time: 55,050 hours, 22,653 cycles
- Engine: Ge CF650C2
- Engine time: 70,588 hours, 20,361 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: C, F

## Discrepancy

SEVERE COMPRESSOR STALLS (2) DURING TAKEOFF AT ABOUT 100 KTS ON NR 2 ENGINE.  TAKEOFF WAS REJECTED (ABORTED) AT ABOUT 100KTS, DURING BRAKING ACTION THE TOWER REPORTED FIRE IN NR 2 ENG, FIRE CK LIST WAS PERFORMED, DISCHARGING ONE (1) FIRE BOTTLE.  AFTER LEAVING RUNWAY, ALL FOUR (4) BRAKES INDICATED AMBER WITH TEMPS GOING THRU 500 ON RIGHT SIDE, NR 2 BRAKE TEMP WAS AMBER ON THE LEFT SIDE.  AIRCRAFT WAS TAXIED TO THE SPOT.  AFTER REACHING SPOT THE 4 TIRES ON THE RIGHT SIDE INDICATED 700 WITH ONLY NR 2 TIRE SHOWING HOT ON THE LEFT SIDE.
